| Model Number |
83779 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was not completed.A 2mm x 6cm and 3mm x 6cm interlock were selected for use.During the procedure, it was noted that the coil was extremely hard and would not loop.The procedure was not completed due to this event.No complications were reported, and the patient was stable.
Additional Manufacturer Narrative
Initial reporter address 1:(b)(6).